- Journal of Siberian Federal University. Mathematics & Physics: 2011, Vol. 4, Issue 3
- Shestakov, Ivan V.
- Contact information
- Shestakov, Ivan V. : e-mail:
- Carleman formula; Dolbeault cohomology; analytic continuation
In 1999 M.Nacinovich et al. suggested an abstract method for constructing Carleman formulas for the Dolbeault complex. What has been lacking are simple and explicit examples. In this article we present a Carleman formula for Dolbeault cohomology classes given on a part of the boundary whose comlement is concave. As corollary we derive a uniqueness theorem for the Dolbeault cohomology.
- Paper at repository of SibFU
Journal of Siberian Federal University. Mathematics & Physics / Explicit Carleman Formulas for the Dolbeault Cohomology in Concave Domains
Full text (.pdf)